# SDR FDEA202208051889

- Difficulty date: August 5, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR38.2/FR40 RH NO.3 DUMMY SEAT TRACK SLOT GAP OVER GAP VALUE(A) 0.0393 INCHES(1.0MM)   LESS THAN 0.0846 INCHES(2.15MM).SLOT GAP ACTUAL VALUE 1.46MM. I.A.W A300-600 SRM 53-15-16-201 PARA 5A  P201-210 FIG.201 PERFORM REPAIR. REPAIR   ACCOMPLISHED.
